Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Handbook of Set-Theoretic Topology by Kenneth Kunen, Jerry E. Vaughan
Review by: Stewart Baldwin
The Journal of Symbolic Logic
Vol. 52, No. 4 (Dec., 1987), pp. 1044-1046
DOI: 10.2307/2273837
Stable URL: http://www.jstor.org/stable/2273837
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
1044
    1044
  • Thumbnail: Page 
1045
    1045
  • Thumbnail: Page 
1046
    1046